# SDR UPS06847422

- Difficulty date: July 3, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PRESS BULKHEAD CRACKED AT STA 1766 L12L SIDE.  CUT OUT DAMAGED AREA IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED -25, -27 DOUBLERS, -9,-11, AND -19 FILLERS IAW SRM 53-2-5 FIG 14A 51-1-21, AND 51-1-20D THIS REPAIR REQUIRES MPI IAW TR SRM 53-2-5 FIG 14A, MPI NR ISSUED 18678.
